# SDR GLBA20060960

- Difficulty date: July 1, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 22,534 hours, 27,330 cycles
- Engine: Pwa PT6*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 423
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FUSELAGE ON THE RT SIDE FORWARD OF FS 423.25 AND 2 INCHES ABOVE STRINGER 12R. APPROXIMATELY 1 INCH V SHAPE HOLE/CUT. MAINTENANCE REPAIRED AFFECTED AREA WITH A FLUSH REPAIR IAW MFG SRM 51-70. RII COMPLIED WITH IAW TASKCARD 8.2.1. HOLE CUTOUT SIZE 1.3 INCH X 1.3 INCH.
